# SDR SWIA200312417

- Difficulty date: September 12, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 25,239 hours, 22,001 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL0254
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 8,874 hours, 7,297 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER STATUS MESSAGE.  RESET CB'S.  REPLACED LEFT SPOILERON SYSTEM 1 ACTUATOR PER MM 27-62-01.  LEAK AND OPS CHECK OK.
